Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Why am I facing problem to pass urine ?

all of a sudden i will get the urge to urinate and in seconds, i can not hold the urge and my penis will begin to become brutaly painful as a little urine will dribble out. I have to force pressure to empty my bladder .
Asked On : Mon, 14 Mar 2011
Answers:  2 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Welcome to healthcaremagic,

you seem to having UTI and there are innumerable causes for it.
You need to have urine r/m, urine c/s and USG KUB and get back to me with these investigations
Answered: Mon, 14 Mar 2011
I find this answer helpful
OBGYN Dr. Rakhi Tayal's  Response
Welcome to HealthcareMagic forum.
Either you are having severe urinary infection or you have a bladder or urethral stone. Get a routine examination of urine and an ultrasound scan to diagnose your problem and then the treatment can be done accordingly.
Dr. Rakhi Tayal
Answered: Mon, 14 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor